Invariant subspaces and weighted polynomial approximation

James E. Brennan Department of Mathematics, University of Kentucky

TBD mathscidoc:1701.332379

Arkiv for Matematik, 11, (1), 167-189, 1971.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 492 downloads ] [ 0 comments ] [ Cited by 29 ]
@inproceedings{james1971invariant,
  title={Invariant subspaces and weighted polynomial approximation},
  author={James E. Brennan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451573500188},
  booktitle={Arkiv for Matematik},
  volume={11},
  number={1},
  pages={167-189},
  year={1971},
}
James E. Brennan. Invariant subspaces and weighted polynomial approximation. 1971. Vol. 11. In Arkiv for Matematik. pp.167-189. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451573500188.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved